Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawl symptoms ann33

Posted by hockeygirlcanada on November 8, 2003, at 8:24:15

In reply to Re: Effexor withdrawl symptoms, posted by ann33 on November 8, 2003, at 8:03:49

What is it you are diagnosed with? I guess sometimes we are in the ultimate search for the "perfect" pill. I guess you have to way the advantages and disadvantages. But if the side effects are too bothersome, there are others to try. It is really about your comfort level and probably a good discussion with your doc wouldn't hurt.
I currently am trading insomnia and a headache for relief of what I am diagnosed with, which is anxiety. For now, it is worth it.
Good luck!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:hockeygirlcanada thread:1016
URL: http://www.dr-bob.org/babble/20031105/msgs/277703.html